# SDR UIEA2022041900321

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Squib
- Part number: 30903856
- Part serial: 01189
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU   SQUIB P/N 30903856  S/N 01189  DUE FOR TIME CHANGE .( REMOVED & REPLACED APU SQUIB PER B767-300 AMM 26-22-02.  /  SQUIB TEST PASSED . NEW  DUE  DATE     31 OCT 29 )
